BibTeX record journals/soco/ZhaoYLT19

download as .bib file

@article{DBLP:journals/soco/ZhaoYLT19,
  author    = {Dafang Zhao and
               Guoju Ye and
               Wei Liu and
               Delfim F. M. Torres},
  title     = {Some inequalities for interval-valued functions on time scales},
  journal   = {Soft Comput.},
  volume    = {23},
  number    = {15},
  pages     = {6005--6015},
  year      = {2019},
  url       = {https://doi.org/10.1007/s00500-018-3538-6},
  doi       = {10.1007/s00500-018-3538-6},
  timestamp = {Fri, 22 Nov 2019 16:59:19 +0100},
  biburl    = {https://dblp.org/rec/journals/soco/ZhaoYLT19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics